# SDR C2XA11TY169

- Difficulty date: November 9, 2011
- Submitted: November 11, 2011
- Operation: Air carrier
- Aircraft: N11181
- Make and model: Emb EMB-145XR
- Aircraft serial: 1450904
- Aircraft time: 18,497 hours, 10,567 cycles
- System (JASC): 7732 · Engine Vibration Analyzer
- Part: Sensor
- Part number: 23087686
- Part serial: GG88914
- Condition: Defective
- Location: Vibe Analyzer
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

TYS - A/C WAS EN ROUTE FROM ORD TO CHS  WHEN THE E1 HP SHOWED A HIGH VIBE INDICATION/SHUT DOWN IN FLIGHT.  NO OTHER ABNORMAL CONDITIONS OCCURRED.  A/C DIVERTED TO TYS.  MAINTENANCE REMOVED AND REPLACED THE COMPRESSOR VIBRATION SENSOR IAW RRMM 77-41-10.  IPC 77-41-10.  OPS CHECK GOOD AND WAS RELEASED TO SERVICE.
